The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.13 NO.2 / 1990 )
home Automorphisms of Tensor Products of Irrational Rotation $C^*$-Algebras and the $C^*$-Algebra of Compact Operators
Pages 457-468
Kazunori Kodaka,
home Corrections of Printing to: Correspondences for Hecke Rings and (Co-)Homology Groups on Smooth Compactifications of Siegel Modular Varieties
Pages 493
Kazuyuki Hatada,
home Spherical Hypersurfaces with Low Type Quadric Representation
Pages 469-492
Ivko Dimitric,
home On the Existence and Smoothness of Invariant Manifolds of Semilinear Evolution Equations
Pages 449-456
Tatsuo Itoh,
home On the Equation $s(1^k + 2^k + cdots + x^k) + r = by^2$
Pages 441-448
Hiroyuki Kano,
home Pitman Type Theorem for One-Dimensional Diffusion Processes
Pages 429-440
Yasumasa Saisho, Hideki Tanemura,
home Hilbert Spaces of Analytic Functions and the Gegenbauer Polynomials
Pages 421-427
Shigeru Watanabe,
home Remarks on Blowing-Up of Solutions for Some Nonlinear Schrodinger Equations
Pages 399-419
Kazuhiro Kurata, Takayoshi Ogawa,
home On Peak Sets for Certain Function Spaces II
Pages 391-398
Shinya Yamaguchi, Junzo Wada,
home Time Reversal of Random Walks in $R^d$
Pages 375-389
Hiroshi Tanaka,
home Hyperbolic 3-Manifolds with Totally Geodesic Boundary Which are Decomposed into Hyperbolic Truncated Tetrahedra
Pages 353-373
Michihiko Fujii,
home Surfaces with Constant Kaehler Angle All of Whose Geodesics are Circles in a Complex Space Form
Pages 341-351
Sadahiro Maeda, Seiichi Udagawa,
home The Left Cells and Their $W$-Graphs of Weyl Group of Type $F_4$
Pages 327-340
Kazuhisa Takahashi,
home Stable Sheaves of Rank 2 on a 3-Dimensional Rational Scroll
Pages 301-326
Toshio Hosoh,
home The Characters of a Maximal Parabolic Subgroup of $GL_n(mathbf{F}_q)$
Pages 289-300
Yasumasa Nakada, Ken-Ichi Shinoda,
home Generalization of Lucas' Theorem for Fermat's Quotient II
Pages 277-287
Nobuhiro Terai,
home Prufer Domain and Affine Scheme
Pages 259-275
Koji Sekiguchi,
home Properties of Topological Dynamical Systems and Corresponding $C^*$-Algebras
Pages 251-257
Shinzo Kawamura, Jun Tomiyama,